LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Heart Symptoms? Herx?

 - UBBFriend: Email this page to someone!    
Author Topic: Heart Symptoms? Herx?
me
Frequent Contributor (1K+ posts)
Member # 45475

Icon 1 posted      Profile for me     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi all. So, I'm wondering/suspecting that I'm having some heart symptoms and would like feedback. Recently, my heart has been racing off and on and pounding throughout my body (like I can feel my heart pound through my whole body). It's done this before, but not as intensely or as frequently.

I also have occasional pain in that area. However, I have cystic breast tissue and fibromyalgia-like pain that gets really tender in that area. I don't know if it is my heart or cystic breast tissue/fibro-like pain. It isn't severe pain and it is sporadic.

I started Iv rocephin again recently and these symptoms seemed to have really increased after I started the rocephin again.

The other day, it felt like my heart was fluttering/vibrating every now and then, but then I wondered if maybe it was the breast muscle above it. I've never had whatever happened happen before. It was a very bizarre thing.

Today, I've had a really hard time catching my breath and have become short of breath really easily.

I don't know what to make of this. I'm 38 and all heart tests have been fine in the past.

Thoughts? Suggestions?

Thank you

Posts: 1431 | From USA | Registered: Mar 2015  |  IP: Logged | Report this post to a Moderator
ohioperson22
LymeNet Contributor
Member # 47837

Icon 1 posted      Profile for ohioperson22         Edit/Delete Post   Reply With Quote 
I'd suggest seeing your doctor about this. Even if it's nothing, better to be on the safe side with cardiovascular stuff.
Posts: 200 | From Ohio | Registered: Apr 2016  |  IP: Logged | Report this post to a Moderator
bluelyme
Frequent Contributor (1K+ posts)
Member # 47170

Icon 1 posted      Profile for bluelyme     Send New Private Message       Edit/Delete Post   Reply With Quote 
Im on rocephin too . I had chest pain before ...i think itnis actually in the sternum but they said my heartblock was normal as was my enlarged heart ... (inflamed ) the rocephin may be reducing inflammation or incysting lyme infected tissue ...

a cardio will gladly give echo and ekg unless valves are malfunctioning they will say its normal...a ll cardio would be cool...

are you on anything else ? Zith or clarithomycin?

--------------------
Blue

Posts: 1538 | From southwest | Registered: Dec 2015  |  IP: Logged | Report this post to a Moderator
me
Frequent Contributor (1K+ posts)
Member # 45475

Icon 1 posted      Profile for me     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thank you. Yes, I'm on Malarone, doxy and rifampin right now for Lyme and cos--all 2 times per day. I start artimisinim when it comes in the mail. I'm on meds for thyroid, allergies, tummy, anxiety, etc.
Posts: 1431 | From USA | Registered: Mar 2015  |  IP: Logged | Report this post to a Moderator
TNT
Frequent Contributor (1K+ posts)
Member # 42349

Icon 1 posted      Profile for TNT     Send New Private Message       Edit/Delete Post   Reply With Quote 
quote:
Originally posted by me:
Thank you. Yes, I'm on Malarone, doxy and rifampin right now for Lyme and cos--all 2 times per day. I start artimisinim when it comes in the mail. I'm on meds for thyroid, allergies, tummy, anxiety, etc.

....and IV Rocephin now, too!

I don't want to alarm you any more than you are, but you are on a lot of meds. Perhaps check the interactions between all your meds and see if that causes any of the issues you are having.

Besides that possibility, I wonder if the addition of the IV Rocephin for the lyme is allowing the Babs to become the most dominant infection. Hopefully the Artemisinin will help this.

Posts: 1308 | From Eastern USA | Registered: Oct 2013  |  IP: Logged | Report this post to a Moderator
WPinVA
Frequent Contributor (1K+ posts)
Member # 33581

Icon 1 posted      Profile for WPinVA     Send New Private Message       Edit/Delete Post   Reply With Quote 
Agree to let your LLMD know and see a cardiologist.

While some types of chest pain can be difficult to nail down, what you describe - racing, pounding - sounds like the heart.

It's not to say it's a huge problem - some types of palpitations aren't dangerous - but it does need to be checked out.

There is also a cool SmartPhone accessory called Alive Cor that you can use to take home EKGs. Not an substitute for seeing a cardiologist of course, but it may be a helpful adjunct.

Posts: 1737 | From Virginia | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
me
Frequent Contributor (1K+ posts)
Member # 45475

Icon 1 posted      Profile for me     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thank you. I called my LLMD. He was great and talked to me for a few minutes right then. He wants me to see my PCP asap ( I assume bc I can get in there faster than a new cardiologist). I made an appointment w him Monday (PCP) and my LLMD got me in next week.

TNT, I know I'm on a lot of meds and I appreciate your kind candor. It is scary. I just can't really get off them right now. Sigh. I also think the Babs may be coming back. He changed me back to more of the Babs regimen when I talked to him this morning.

Thank you, ladies and gents.

Posts: 1431 | From USA | Registered: Mar 2015  |  IP: Logged | Report this post to a Moderator
me
Frequent Contributor (1K+ posts)
Member # 45475

Icon 7 posted      Profile for me     Send New Private Message       Edit/Delete Post   Reply With Quote 
WpinVa- I'm downloading the app now. Thanks so much.
Posts: 1431 | From USA | Registered: Mar 2015  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.